• Thanks for stopping by. Logging in to a registered account will remove all generic ads. Please reach out with any questions or concerns.

A little advice could really help me out.

Status
Not open for further replies.

cloudy_girl

Guest
Reaction score
0
Points
0
I'm not looking for information really, just advice from people with more life experience and knowledge than myself.

I have this terrible clenching feeling in my chest. I don't want to be alive anymore and I don't know why! I have no reason why I should feel this way, it's been bugging me for a few  months. It's just getting to be too much and I want to go get help but I'm afraid of the repercussions on my career.

The only thing I can tell that could be affecting me is that around the time I changed my birth control to Mirena I started to get really irritable, emotions are out of control, a sad commercial can make me cry!! There are a bunch of other side effects connected to my change in birth control.
ex: 15lbs weight gain, less than appealing hair growth, acne.  :facepalm:
I wish the doctor would have been more forthcoming with the information or that I had looked it up on the internet at least. I didn't know that women who've never had children and not recommended to have Mirena inserted and I'm just going to say that it was very painful. MY discomfort was making the nurse woozy.
It's not like it's a pill and I can just stop taking it, it's inside my uterus! I've only had it for 10 months-ish, you're supposed to commit for 5 years... and then I don't even know if Mirena is the cause!
What do I need to do in order to be normal again!  :-\

Thanks to any and all who have some words to share!
 
A

aesop081

Guest
http://chealth.canoe.ca/drug_info_details.asp?channel_id=0&relation_id=0&brand_name_id=2059&page_no=2

Emotional problems: Women with a history of emotional disturbances may be more likely to have a recurrence while using the levonorgestrel device.

I would say have it taken out and see if you get back to normal. If not, see a shrink.

211RadOp said:
Go see your Doctor right now.

What he said...^^^^

 
J

jollyjacktar

Guest
211RadOp said:
Go see your Doctor right now.
At the very least go see the Pharmacist.  They, in concert with your Dr. should be able to get you on something better which will get you feeling better.  But for Christ's sake go and make that contact tomorrow.
 

armyvern

Army.ca Myth
Mentor
Reaction score
34
Points
530
See your doc now. As in yesterday. That can not be stressed enough.

Make sure you tell them all the details you gave below regarding the emotions, suicidal thoughts etc.

Look after you; you are the most important detail in the whole post down there.

Repercussions because you may be suffering side effects of your chosen birth control method? I highly doubt it, but get it checked out before it becomes an issue.
 

57Chevy

Army.ca Veteran
Subscriber
Reaction score
0
Points
390
ArmyVern said:
See your doc now. As in yesterday. That can not be stressed enough.

MAKE THE CALL

Mirena Side Effects, For Women with Side Effects Caused by Mirena
http://www.squidoo.com/Mirena-Side-Effects#module80207101
 
Status
Not open for further replies.
Top